RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2009, Volume 6, Pages 526–532 (Mi semr83)  

Research papers

On the compactness principle in variable space $L^p$ for periodic composite structures

V. V. Shumilova

Branch of the Moscow Psychology-Social Institute, Murom

Abstract: We consider the compactness principle in the variable space $L^p$ related to a periodic Borel measure. It is supposed that the periodic Borel measure describes a periodic singular or composite structure. We prove the compactness principle for periodic grids, box structures, involving Cantor's constructions, and corresponding composite structures.

Keywords: periodic structures, periodic Borel measure, compactness principle.

Full text: PDF file (717 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.98
MSC: 46B50
Received April 28, 2008, published December 23, 2009

Citation: V. V. Shumilova, “On the compactness principle in variable space $L^p$ for periodic composite structures”, Sib. Èlektron. Mat. Izv., 6 (2009), 526–532

Citation in format AMSBIB
\Bibitem{Shu09}
\by V.~V.~Shumilova
\paper On the compactness principle in variable space $L^p$ for periodic composite structures
\jour Sib. \`Elektron. Mat. Izv.
\yr 2009
\vol 6
\pages 526--532
\mathnet{http://mi.mathnet.ru/semr83}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2586706}
\elib{http://elibrary.ru/item.asp?id=13035603}


Linking options:
  • http://mi.mathnet.ru/eng/semr83
  • http://mi.mathnet.ru/eng/semr/v6/p526

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:114
    Full text:38
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019